# SDR UALA2011101305558

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 55,060 hours, 15,399 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Unknown
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE NO TEST TEST2.  PER MEL OVERWING EMERGENCY ESCAPE BOTLLES WERE VISUALLY VERIFIED TO BE PROPERLY CHARGED IAW AMM.  RDF-T :TRIED M32 TEST PANEL FROM ANOTHER A-C NO HELP, TRIED RELAY K10486 (WDM 25-65-11) NO HELP, FOUND HIGH RES. ON WIRE W3584-0014-24 FROM PIN7 CONN. D1164 TO D5530 PIN A.  POSSIBLE FAULT AT CONN D5530 OR IN WIRE RUN.  NEED MORE TIME TO T-S.
